Alert archive / South Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Charleston, SC

August 1, 2012Charleston County, South Carolina

NWS Charleston, SC issued this special weather statement at Aug 1, 2012, 8:59 PM EDT for Charleston County, South Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2012, 8:59 PM EDT (00:59 UTC)
Expired
Aug 1, 2012, 9:30 PM EDT
In force
31 min
Issued by
NWS Charleston, SC

County Charleston County, SC

The radar

The Charleston,SC radar (KCLX), 91 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 1.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2012-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2993 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2012-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2993 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

624 
WWUS82 KCHS 020059
SPSCHS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT WED AUG 1 2012

SCZ050-020130-
CHARLESTON-
859 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 930 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR KIAWAH ISLAND...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JOHNS ISLAND AND KIAWAH ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FUNNEL CLOUDS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3263 7997 3260 7999 3260 8007 3259 8011
      3257 8014 3257 8015 3260 8017 3269 8015
      3273 8007 3264 7996
TIME...MOT...LOC 0059Z 003DEG 8KT 3260 8008

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 8:54 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 1, 8:54 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
854 PM EDT WED AUG 1 2012

.SYNOPSIS...
ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH THE WEEK...WHILE A
TROUGH OF LOW PRESSURE PERSISTS INLAND. AN UPPER LEVEL TROUGH
WITH EMBEDDED DISTURBANCES WILL LINGER OVER THE REGION THROUGH
THURSDAY...BEFORE ATLANTIC HIGH PRESSURE BUILDS OVER THE REGION THIS
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THUNDERSTORM/MESOSCALE BOUNDARY INTERACTION WHICH PRODUCED
ROTATION/REPORTS OF FUNNEL CLOUDS ON KIAWAH ISLAND PUNCTUATED WHAT
HAS OTHERWISE TURNED OUT TO BE A TRANQUIL TUESDAY EVENING...WITH
NO PRECIPITATION NOTED OVER ANY OTHER LAND AREAS.

ADJUSTED POPS TO ACCOUNT FOR EVENING TRENDS. A FEW THUNDERSTORMS
COULD LINGER INTO THE OVERNIGHT ACROSS COASTAL WATERS.

SKIES SHOULD BECOME MOSTLY CLEAR AND WITH LIGHT WINDS MIGHT ALLOW
FOR SOME PATCHY LIGHT FOG TO FORM TOWARDS LATE. DID NOT MENTION
FOG IN THE GRIDS/FORECAST FOR TONIGHT...BUT LATER SHIFTS MAY NEED
TO ADD MENTION IF WINDS DECOUPLE AND SKIES CLEAR QUICKER THAN
CURRENTLY EXPECTED. LOWS TONIGHT SHOULD MAINLY BE FROM 73 TO 78.

MEANWHILE...SOME GUIDANCE SUGGESTS THAT AN UPSTREAM SHORTWAVE AND
ASSOCIATED THUNDERSTORMS COULD PUSH INTO THE REGION VERY LATE
TONIGHT OR EARLY THURSDAY. BUMPED UP POPS A BIT LATE TONIGHT INTO
EARLY TUESDAY ESPECIALLY INLAND...BUT MAINTAINED POPS BELOW 15
PERCENT OVER LAND OVERNIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THURSDAY...WEAK LEE TROUGHING WILL PERSIST OVER THE MIDLANDS...THUS
RESULTING IN LIGHT ONSHORE FLOW FOR MOST OF THE DAY. WE SHOULD SEE
ANOTHER WARM DAY WITH WEST MID LVL FLOW KEEPING SKIES MOSTLY SUNNY
THROUGH THE EARLY AFTERNOON. 1000-850MB THICKNESS LEVELS SUPPORT
OVERALL HIGH TEMPS REACHING THE LOW/MID 90S...WITH HIGHEST TEMPS
INLAND. CONVECTION APPEARS TO INITIALLY DEVELOP ALONG AN INLAND
MOVING SEABREEZE EARLY THURSDAY AFTERNOON NEAR THE SAME TIME THAT
CONVECTIVE TEMPS IN THE LOW 90S ARE MET. DESPITE A WEST MID LVL
FLOW...OVERALL COVERAGE SHOULD EXPAND IN THE EVENING AS A WEAK H5
SHORTWAVE ROUNDS THE BASE OF A TROUGH TO OUR NORTH AND PASSES OVER
THE SOUTHEAST. AT THIS TIME...THE SEVERE WEATHER POTENTIAL WILL
REMAIN SOMEWHAT LOW AND ISOLATED GIVEN MARGINAL MID LVL LAPSE RATES
AND A WEAK WIND FIELD. HOWEVER...STRONG SFC HEATING SHOULD ALLOW
SBCAPE TO APPROACH THE 2500-3000 J/KG RANGE BEFORE THE ONSET OF
SHOWERS/THUNDERSTORMS. THESE CAPE VALUES IN COMBINATION WITH LIFTED
INDEX VALUES NEAR -8C AND PWATS BETWEEN 1.5 TO 2.0 INCHES SUGGEST
PULSE TYPE THUNDERSTORMS WITH FEW CAPABLE OF PRODUCING AN ISOLATED
STRONG DOWNBURST. SHOWERS AND THUNDERSTORMS SHOULD DIMINISH SHORTLY
AFTER SUNSET WHILE THE WEAK H5 SHORTWAVE SHIFTS OFFSHORE. OVERALL
LOW TEMPS WILL REACH THE LOW/MID 70S...WITH UPPER 70S ALONG THE
IMMEDIATE COAST.

FRIDAY AND SATURDAY...A TYPICAL SUMMERTIME PATTERN WILL BE PRESENT
THIS WEEKEND WITH ATLANTIC HIGH PRESSURE EXPANDING OVER THE
SOUTHEAST AND A MID LVL RIDGE PRESENT OVER THE CENTRAL UNITED
STATES. OVERALL TEMPS WILL REMAIN A DEGREE OR TWO ABOVE
CLIMATOLOGY...IN THE LOW 90S. OVERNIGHT LOWS WILL BE IN THE LOW/MID
70S. HAVE MAINTAINED 20-30 POPS EACH AFTERNOON FOR SHOWERS AND
THUNDERSTORMS THAT DEVELOP ALONG OR AHEAD OF AN INLAND MOVING
SEABREEZE. ACTIVITY WILL REMAIN DIURNAL IN NATURE GIVEN WEAK
MID/UPPER LVL SUPPORT. THE OVERALL SEVERE WEATHER THREAT WILL ALSO
REMAIN LOWER THAN PREVIOUS DAYS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE AREA WILL REMAIN POSITIONED BETWEEN SURFACE HIGH PRESSURE TO THE
WEST AND A SUBTROPICAL HIGH TO THE EAST. MODELS SHOW A BRIEF
PERIOD OF SUBTLE HEIGHT FALLS DURING THE FIRST PORTION OF THE
PERIOD...BUT OVERALL EXPECT WEAK UPPER RIDGING TO PERSIST ALONG THE
EASTERN UNITED STATES THOUGH THE EXTENDED PORTION OF THE FORECAST.
AT THE SURFACE...THE SUBTROPICAL HIGH WILL CONTINUE TO BUILD
WESTWARD ALLOWING PLENTY OF TROPICAL MOISTURE TO SPREAD ACROSS THE
AREA. THEREFORE...TYPICAL SUMMERTIME AFTERNOON SHOWERS CAN BE
EXPECTED MOST AFTERNOONS WITH HIGHS GENERALLY IN THE LOW TO MID 90S.
MILD AND MUGGY NIGHTS WILL CONTINUE WITH LOWS GENERALLY IN THE LOW
TO MID 70S.

&&

.AVIATION /01Z THURSDAY THROUGH MONDAY/...
VFR THROUGH THURSDAY. GIVEN LIGHT WINDS AND LOW LEVEL MOISTURE...
LOW PROBABILITY EXISTS FOR MVFR OR LOWER VISIBILITIES/CEILINGS
LATE TONIGHT/EARLY THURSDAY. FOR NOW...LIMITED TO MIFG AND
SCATTERED MVFR/IFR LEVEL CLOUDS DURING THAT PERIOD. A FEW
THUNDERSTORMS COULD DEVELOP NEAR THE TERMINALS
THURSDAY...ESPECIALLY IN THE AFTERNOON...BUT THE PROBABILITY
REMAINS TOO LOW TO JUSTIFY CBS/VCTS WITHIN 0Z TAFS.

EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS POSSIBLE THURSDAY
AFTERNOON/EVENING WITH SHOWERS/THUNDERSTORMS. VFR CIGS/VSBYS THEN
EXPECTED THROUGH THE WEEKEND.

&&

.MARINE...
S/SW WINDS WILL AVERAGE 15 TO 20 KT FOR A TIME TONIGHT...THEN
WINDS SHOULD DIMINISH LATE AS THE NOCTURNAL SURGE WANES.
SEAS SHOULD REMAIN 2-3 FT WITHIN NEARSHORE WATERS AND PERHAPS AS
HIGH AS 4-5 FT BEYOND 20 NM.

CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY THRESHOLDS
LATE THIS WEEK INTO EARLY NEXT WEEK. WE COULD SEE ANOTHER PERIOD OF
THUNDERSTORMS THURSDAY EVENING BEFORE ATLANTIC HIGH PRESSURE BUILDS
OVER THE WATERS THROUGH THE WEEKEND. IN GENERAL...SOUTH/SOUTHWEST
WINDS BETWEEN 10-15 KT WILL PERSIST ON THE WESTERN SIDE OF THE
ATLANTIC RIDGE WITH BRIEF INCREASES TO 15-20 KT ALONG INLAND MOVING
SEABREEZE CIRCULATIONS AND EARLY NIGHT SURGES. SEAS WILL REMAIN
BETWEEN 2-4 FEET...WITH SEAS HIGHEST BEYOND 20 NM.

&&

.TIDES/COASTAL FLOODING...
PER LATE WEDNESDAY AFTERNOON TIDE DEPARTURES...LATEST
EXTRATROPICAL SURGE GUIDANCE AND THE SEA BREEZE...THE POTENTIAL FOR
SHALLOW SALT WATER FLOODING IN CHARLESTON COUNTY IS SUFFICIENT
WITH THE EVENING HIGH TIDE TO JUSTIFY A COASTAL FLOOD ADVISORY
VALID UNTIL 11 PM.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...COASTAL FLOOD ADVISORY UNTIL 11 PM EDT THIS EVENING FOR SCZ050.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...SPR
SHORT TERM...DPB
LONG TERM...DPB
AVIATION...SPR
MARINE...SPR/DPB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 1, 5:29 PM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
529 PM EDT WED AUG 1 2012

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>049-051-052-022130-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-COASTAL JASPER-
TIDAL BERKELEY-
529 PM EDT WED AUG 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ050-022130-
CHARLESTON-
529 PM EDT WED AUG 1 2012

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 1, 5:36 PM EDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
536 PM EDT WED AUG 1 2012

SCZ050-012200-
CHARLESTON-
536 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 600 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SECESSIONVILLE...MOVING SOUTH AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FOLLY BEACH...FORT JOHNSON...FORT SUMTER...JAMES ISLAND...JAMES
ISLAND COUNTY PARK...MAYBANK BRIDGE AND WEST ASHLEY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3268 7988 3265 7992 3263 7997 3262 7998
      3260 8001 3261 8003 3277 8008 3281 8002
      3277 7991 3276 7991 3276 7989 3274 7986
TIME...MOT...LOC 2135Z 341DEG 11KT 3269 7992
Special weather statement, Aug 1, 7:55 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
755 PM EDT WED AUG 1 2012

SCZ050-020030-
CHARLESTON-
755 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 830 PM EDT...

AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LEGAREVILLE...MOVING SOUTHEAST AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
FOLLY BEACH...JOHNS ISLAND AND KIAWAH ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3266 7991 3263 7997 3260 7999 3260 8007
      3259 8009 3259 8011 3256 8016 3274 8012
      3271 7991
TIME...MOT...LOC 2355Z 331DEG 3KT 3263 8002
Local storm report, Aug 1, 8:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
817 PM EDT WED AUG 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     FUNNEL CLOUD     3 NNW KIAWAH ISLAND     32.64N  80.10W
08/01/2012                   CHARLESTON         SC   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A RAIN WRAPPED FUNNEL CLOUD AT
            TURTLE POINT.

&&

EVENT NUMBER CHS1200599

BDC
Special weather statement, Aug 1, 8:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
859 PM EDT WED AUG 1 2012

SCZ050-020130-
CHARLESTON-
859 PM EDT WED AUG 1 2012

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON COUNTY
THROUGH 930 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR KIAWAH ISLAND...MOVING SOUTH AT 10 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JOHNS ISLAND AND KIAWAH ISLAND...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 30 TO 40 MPH...
FUNNEL CLOUDS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3263 7997 3260 7999 3260 8007 3259 8011
      3257 8014 3257 8015 3260 8017 3269 8015
      3273 8007 3264 7996
TIME...MOT...LOC 0059Z 003DEG 8KT 3260 8008

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:20 PM EDTSpecial Marine WarningCHS55 min
Aug 2, 1:55 PM EDTSevere Thunderstorm WarningCHSChatham, Effingham65 min
Aug 2, 2:18 PM EDTSevere Thunderstorm WarningCHSBulloch, Jenkins, Screven57 min
Aug 2, 2:29 PM EDTSpecial Weather StatementCHSTattnall31 min
Aug 2, 2:44 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham61 min
Aug 2, 2:46 PM EDTSevere Thunderstorm WarningCHSScreven59 min
Aug 2, 3:14 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham61 min
Aug 2, 3:27 PM EDTSevere Thunderstorm WarningCHSScreven63 min
Aug 2, 3:32 PM EDTAreal Flood AdvisoryCHSBryan, Chatham, Effingham, Liberty82 min
Aug 2, 3:34 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham, Screven56 min
Aug 2, 4:12 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty63 min
Aug 2, 4:32 PM EDTTornado WarningCHSLiberty43 min
Aug 2, 4:49 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh56 min
Aug 2, 5:55 PM EDTSpecial Weather StatementCHSMcIntosh35 min
Aug 2, 5:57 PM EDTSpecial Marine WarningCHS57 min
Aug 2, 6:07 PM EDTSpecial Marine WarningCHS46 min
Aug 1, 8:16 PM EDTTornado WarningCHSCharleston44 min
Aug 2, 2:37 PM EDTSpecial Weather StatementCHSHampton23 min
Aug 2, 3:53 PM EDTSpecial Weather StatementCHSHampton37 min
Aug 2, 4:01 PM EDTSevere Thunderstorm WarningCHSHampton, Jasper59 min
Aug 2, 4:27 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton63 min
Aug 2, 5:02 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester58 min
Aug 2, 5:23 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Colleton, Dorchester67 min
Aug 2, 5:27 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester63 min
Aug 2, 6:28 PM EDTSevere Thunderstorm WarningCHSBerkeley, Charleston, Dorchester62 min
Aug 2, 7:35 PM EDTSpecial Weather StatementCHSBerkeley25 min

Nearby

Special Weather Statements in South Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.